# SDR SWAA2022051294054

- Difficulty date: April 13, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE ASSY TRAILING EDGE LOCATED BETWEEN WS204.25 TO WS228.25 RT WING 2022-204374 / [01] REPLACED PLATE ASSY AND FASTENERS LOC. TRAILING EDGE  BETWEEN WS204.25 TO WS228.25 RT WING. I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 115A2001 REV ?A? . ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[02] REPLACED PLATE ASSY AND FASTENERS LOC. TRAILING EDGE  BETWEEN WS204.25 TO WS228.25 RT WING. I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 115A2001 REV ?A? . ?SEE INDIVIDUAL SIGNOFFS BELOW?.
